MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X15 H5 US; PROSTHESIS, INTERVERTEBRAL DISC

LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X15 H5 US; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number MB3555
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Neuropathy (1983); Pain (1994); Skin Burning Sensation (4540)
Date of Event 01/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was initially reported on mw5176775.D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
A patient reported via voluntary medwatch that they received a mobi-c implant and began experiencing a sharp, tingling sensation in their left arm and additionally pain post-operatively.X-rays revealed that the disc needs to be replaced due to migration.The patient is currently obtaining a second opinion and no surgery is scheduled yet.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in h6: investigation type, findings, and conclusions.The device was not returned and no photos were provided, so an evaluation is unable to be performed.The lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.The complaint is unrefuted for mobi-c implant for the failure of migration and patient pain.A definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
MOBI-C IMPLANT "M" STANDARD 15X15 H5 US
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key23650425
Report Number3004788213-2025-00065
Device Sequence Number14658702
Product Code MJO
UDI-Device Identifier03662663000062
UDI-Public(01)03662663000062
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMB3555
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age62 YR
Patient SexFemale
Patient Weight65 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American